| Model Number |
10700444 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding three (3) discordant falsely depressed enzymatic creatinine (ecrea) patient sample results obtained on a dimension vista 1500 system.Siemens is investigating the event.
Event or Problem Description
Three (3) discordant falsely depressed enzymatic creatinine (ecrea) patient sample results were obtained on a dimension vista 1500 system.The discordant results were not reported to the physician(s).The same samples were reprocessed on the same system and higher ecrea results, considered correct, were obtained.Additionally, the higher reprocessed results were verified with an alternate dimension vista system.The reprocessed ecrea results from the initial dimension vista system were reported as the correct results.There are no known reports of patient intervention or adverse health consequences due to the discordant falsely depressed enzymatic creatinine (ecrea) results.
Additional Manufacturer Narrative
Additional information (29-apr-2022): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the information provided by the customer and the instrument data logs.The dimension vista 1500 system and enzymatic creatinine (ecrea) assay were performing acceptably.Quality control results were within the customer's expected ranges.Repeat of the same samples yielded expected results.A potential product issue was not identified.The cause of the event is unknown.System is fully functional.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2517506-2022-00080 was filed on 20-apr-2022.